# SDR 2003FA0001283

- Difficulty date: November 11, 2003
- Submitted: December 24, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 6F230926
- Condition: Cracked
- Location: Restrictor
- Part time: 64,322 hours
- Component: Restrictor
- Component part number: 6F2392S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BODY IS CRACKED.  MATERIAL IN THIS AREA IS WEAK.  IMPROVE DESIGN TO ADD MORE MATERIAL TO THIS AREA.  (FXS  NR 181999)
